Guide :Anorexia

Stomach feeling heavy, loss of appetite. Had gall bladder removal. On Darolac and Moza. Are the symptoms due to medication?

I am 50 yr old. My gallbladder was removed almost two yrs ago. I feel that my stomach seems heavy all the time and it feels pulled back, there is loss of appetite also. My doctor has prescribed Darola...

Research, Knowledge and Information :


What causes feeling of stomach being full and loss of appetite?


Digestion and Bowels - What causes feeling of stomach being full and loss of appetite?- question about Digestion and Bowels
Read More At : www.secureinvestigate.com...

Could fatigue, nausea and loss of appetite be due to ...


... nausea and loss of appetite be due to ... stomach pain and lack of appetite symptoms of ... bloating, nausea and feeling light headed. Appetite loss and ...
Read More At : www.secureinvestigate.com...

Loading ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.marie-curie.com || Terms of Use || Contact || Privacy Policy
Load time: 0.0146 seconds